# SDR CALA2015111000909

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 1640 FRAME & STRINGER 6R HAS CHAFING MARK.  BLENDED OUT DAMAGE & INSTALLED REPAIR DOUBLER IAW ECRA 5310-CONT.  TOTAL AIRFRAME FLIGHT CYCLES FOR THE INSPECTION REQUIREMENT 06643 REV A PART 1, STEPS 1 - 17.  INITIATED DIP TO ACCOMPLISH TROUBLESHOOTING.  INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 30,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 27,000 TOTAL AIRFRAME FLIGHT CYCLES BUT BEFORE 29,000.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE REACHING 30,200 CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 27,000 BUT BEFORE 29,000 CYCLES FOR INSPECTION REQUIREMENTS IAW ECRA 5310-06643 REV A.
